# SDR C2XA98IA546

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 12021299001
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3730 - DURING POST FLIGHT INSPECTION, THE CREW REPORTED THAT THE LEFT AND RIGHT AFT OVERWING EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT AFT OVERWING EMERGENCY LIGHT ASSEMBLY AND OPERATIONAL TESTED GOOD IAW EMB120 MM 33-52-01, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
